The Burnside Ring of a Cyclic Extension of a Torus.
Mathematische Zeitschrift, Tome 153 (1977), pp. 149-154
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__153_172487,
author = {Robin A. Gordon},
title = {The {Burnside} {Ring} of a {Cyclic} {Extension} of a {Torus.}},
journal = {Mathematische Zeitschrift},
pages = {149--154},
year = {1977},
volume = {153},
zbl = {0344.22010},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__153_172487/}
}
Robin A. Gordon. The Burnside Ring of a Cyclic Extension of a Torus.. Mathematische Zeitschrift, Tome 153 (1977), pp. 149-154. http://geodesic.mathdoc.fr/item/MZ_1977__153_172487/